MathSciNet Relay Station
MathSciNet bibliographic data
MR553540 78A45 (58C28)
Berry, M. V.; Wright, F. J. Phase-space projection identities for diffraction catastrophes. J. Phys. A 13 (1980), no. 1, 149–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement